# SDR ZZDA2012163

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF ANTENNA SUPPORT, CORROSION.  ACCOMPLISHED ANTENNA SUPPORT REPLACEMENT PER B717 SRM 51-41-02 AND 51-40-08.  SEE NR 24224.
